# SDR DHL2000803108

- Difficulty date: January 17, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLIGHT COMPARTMENT CO-PILOT SEAT LT LOWER TRACK WORN DOUBLER.  REMOVED WORN TRACK DOUBLER, REBUILT TRACK IAW SRM 53-2-0 PG 10 & 12.  REF: N/R 4222.
